Please ignore the incredibly obvious causes. They have been ruled out. I need help finding the condition that might be causing, what appears to be, a mild form of dehydration.
Most of my possibly related symptoms have gone on most of my life & steadily worsened over the years. (variable thirst, dry mouth & peeling, dark urine, infrequent urination, dry skin & cracked hair, cracked lips, skin turgor, randomly rapid pulse & breathing, eyes-dark rings, headache, hoarseness, swelling. Slightly sunken eyes, not sure if it has to be to an extreme to be included.) Also, the last three years, I sometimes get mild throat infections when the humidity drops too low, which was only caused by my acid reflux previously.
I primarily drink water. When the thirst first became unmanageable, a soda would help, most of the time. Carbonation or sugar, not sure. All diabetes tests have been negative.
When I discovered this may be dehydration, for the last year, I started drinking Gatorade, too much sugar though. Then (20oz - 40oz per day) Pedialyte, then electrolyte strips & most of these symptoms mellowed with all three.
It also helped unexpected things such as: much less gas now & I get the shakes less often (from the moment I get hungry, not a daily occurence).
Doctors, of many different specialties, have found nothing unusual in the tests they have run. But I was drinking about 40oz of Pedialyte every day before. So I don't know if that invalidated the test results.
I, briefly, stopped Pedialyte to see how long until all the symptoms return & have my primary care doc rerun his blood tests. Ex: The scabbed dry skin on my face returned in 2 days. The overall swelling was in 3 or 4, & so on. And the test was normal, again.
If this is familiar to you, please help. I know dehydration may not be accurate & many of my symptoms may not be related.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?